Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Had unprotected sex. Have yeast infection. Side effects of long-term usage?

I am in a relationship and had unprotected sex with my partner only to later realize that she has yeast infection. One day after the intercourse I also developed the yeast infection on my penis and currently undergoing treatment. Could these have a long time effect? Secondly, she is using the over counter vaginal tablet and has started to experience her periods, should she continue with the medication?
Asked On : Sun, 7 Apr 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. It seems like you were involved in high risk sexual activity and that you had unprotected sex and later on went on to have a yeast infection. I believe that you need to maintain good sexual and genital hygiene and that you will need to consult a sexologist or a qualified doctor who can help take a good history and do a physical examination before you can get treatment for the infection. I hope this helps.

Take care and have a lovely day!
Answered: Sat, 15 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor